Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2021, Vol. 2, Issue 2, Part A
Finite groups with weakly-supplemented subgroups of prime orders


Author(s): Shuang Cheng and Qingjun Kong

Abstract: A subgroup H of a finite group G is weakly-supplemented in G if there exists a proper subgroup K of G such that G=HK. In the paper, one interesting result with weakly-supplemented minimal subgroups of G is obtained. Some known results are generalized.

Pages: 59-60 | Views: 16 | Downloads: 10

Download Full Article: Click Here
How to cite this article:
Shuang Cheng and Qingjun Kong. Finite groups with weakly-supplemented subgroups of prime orders. Journal of Mathematical Problems, Equations and Statistics. 2021; 2(2): 59-60.
Journal of Mathematical Problems, Equations and Statistics